# SDR 95ZZZX6466

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800HS
- Make and model: Cessna 525
- Aircraft serial: 5250051
- System (JASC): 2425 · AC Indicating System
- Part: Rate Gyro
- Part number: 7007453903
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

RATE GYRO FAILED CAUSING THE YAW DAMPER TO DISENGAGE.  TEN MINUTES LATER, THE EFIS A.C. CIRCUIT BREAKER TRIPPED (1 AMP) WHICH RESULTED IN THE LOSS OF THE EADI AND EHSI.  FLIGHT WAS UNDER VFR CONDITIONS.  THIS PROBLEM LED TO THE LOSS OF THE PILOT'S FLIGHT INSTRUMENTS.  COPILOT'S INSTRUMENTS ARE NOT AFFECTED.  SUBMITTER SUGGESTS A SEPARATE BREAKER FOR THE RATE GYRO TO PREVENT ITS FAILURE FROM CAUSING A LOSS OF ALL EFIS TUBES.
